# SDR AUS20020657

- Difficulty date: May 17, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cessna 182Q
- Engine: Cont O470*
- Propeller: Mcauly 2A34C203
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: D0FF10300B
- Condition: Faulty
- Location: Dc System
- Part time: 463 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR SUSPECT FAULTY. INVESTIGATION FOUND THAT ALTERNATORWINDINGS HAD SHORT CIRCUITED.
